Publication
Title
The Green rings of pointed tensor categories of finite type
Author
Abstract
In this paper, we compute the Clebsch-Gordan formulae and the Green rings of connected pointed tensor categories of finite type. (C) 2013 Elsevier B.V. All rights reserved.
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2014
ISSN
0022-4049
Volume/pages
218:2(2014), p. 333-342
ISI
000327288200014
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.01.2014
Last edited 08.12.2017
To cite this reference